MathSciNet Relay Station
MathSciNet bibliographic data
MR1907894 (2003f:37018) 37B10 (15A23 54H20)
Boyle, Mike Flow equivalence of shifts of finite type via positive factorizations. Pacific J. Math. 204 (2002), no. 2, 273–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement